# SDR ASAA0955045

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,209 hours, 1,812 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 153825
- Condition: Defective
- Location: Hf Comm
- Part time: 10,553 hours, 3,071 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF TRANSMISSIONS CUTTING OUT DURING POSITION REPORTS.  ONLY OCCASIONALLY AND INCONSISTENTLY.  PERFORMED NR 1 HF TRANSCEIVER BITE TEST.  FOUND KEY INTERLOCK LIGHT NOT COMING ON ALL THE TIME.  REMOVED AND REPLACED NR 1 ANTENNA COUPLER REF 23 11 61 000 801 AND 23 11 61 400 801.  OPS CHECKED PER SAME STEP F.  SYS CHECKS NORMAL.  BITE REF 23 11 00 810 801.
